# SDR SWIA2025071400527

- Difficulty date: May 27, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FWD FORMER FS311.75 FOUND FRAME FS313.56 BTWN INTERCOSTAL DD4-DD5 CORRODED IN MULTIPLE LOCATIONS. (C-CHECK RO 07/11/2025)REMOVED AND REPLACED PAX DOOR FRAME FS313.56 BTWN INTERCOSTAL DD4-DD5  REF CRJ200 SRM 51-42-06 AND DWG 601R31702 REV. -N COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
